# SDR CALA2013090991133

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 72,058 hours, 10,156 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 602601
- Part serial: 100
- Condition: Broken
- Location: Fueling Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS UNDERWING FUELING PANEL RT MAIN TOGGLE SWITCH IS BROKEN.  REPLACED FUELING PANEL IAW MM.
